# SDR A6WA200340053

- Difficulty date: April 13, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFTER APU SHUTDOWN FIRE WAS NOTED IN THE INTAKE.  AGENTS USED HALON/DRY CHEMICAL TO EXTINGUISH.  REMOVED AND REPLACED THE APU, SUSPECT CAUSE AS EITHER THE LOAD CONTROL VALVE OR THE FUEL SHUTOFF VALVE.  (M)
